# SDR GTIA040533

- Difficulty date: May 4, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Liner
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE THRUST REVERSER, SN 119702, INNER ACOUSTIC LINER HAS HOLE AT 8 OCLOCK POSITION AND 2 EA CRACKS AT 3 OCLOCK POSITION.  REWELDED DAMAGED AREAS.
